# SDR AALA20110211TUL06

- Difficulty date: February 11, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N681AA
- Make and model: Boeing 757223
- Aircraft serial: 25338
- Aircraft time: 58,868 hours, 20,542 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CREASE ANGLE AT 1020 AND BUTTLINE 64.  REMOVED DAMAGED AREA AND COMPLETED SPLICE REPAIR PER EA B757-53-015258 AND AARD 53-30-13-1 REPAIR 1.
